# SDR GTIA2024102838484

- Difficulty date: October 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N702NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11328
- Aircraft time: 4,522 hours, 1,679 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 56503
- Condition: Damaged
- Location: Zone 200
- Part time: 4,522 hours, 1,679 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND AFT MEGAPHONE MISSING QC STICKER AND SCREW-R/R AFT MEGAPHONE IAW AMM 25-65-51. NO FURTHER DEFECTS NOTED. ALL CHECKS GOOD
